# SDR 9804939993

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED AFT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY, OPERATIONAL CHECK NORMAL.
